# SDR SIMA20210519001

- Difficulty date: May 19, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 38,238 hours, 33,302 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 33-23 AUTH # 050266-C "FLOOR EMERGENCY LIGHTING STRIP #6 AND STRIP #8 DIM" REF AML PAGE 4761264 ITEM 1.-C/A-RAR FLOOR PROXIMITY STRIP LIGHTS #6 AND #8 REF AMM 33-50-12. OPC GOOD. MEL ITEM RESTORED.
